# SDR SWAA2024092432257

- Difficulty date: August 30, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA: CORROSION ON UPPER SURFACE OF FLOOR BEAM STA 947. LOCATED AT LBL 24 THROUGH LBL 26.<[01] PRIOR TO BLENDING; DEEPEST POINT OF CORROSION MEASURES .053'. REMAINING THICKNESS IS .127'. CORROSION DAMAGE IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] 1. RAJESH ALI (TECHNICIAN); 30-AUG-2024 08:39 UTC PRIOR TO BLENDING; DEEPEST POINT OF CORROSION MEASURES .053'. REMAINING THICKNESS IS .127'. CORROSION DAMAGE IS OUT OF LIMITS PER SRM 53-70-51-1A-1. VERIFIED.;[03] REMOVED DAMAGED UPPER FLANGE OF STA 947 FLOOR BEAM PER SRM 53-70-51-2R-5.;[04] FLAP PEENED CUT EDGE PER SOPM 20-10-03. APPLIED CHEMICAL CONVERSION COATING TO BARE EDGE PER SRM 51-20-01.;[05] STEP #3 REMOVED DAMAGED UPPER FLANGE OF STA 947 FLOOR BEAM PER SRM 53-70-51-2R-5.[11] FABRICATED; LOCATED AND DRILLED L/H AND R/H T-CHORD (PART 1); FWD AND AFT REPAIR ANGLES (PART 2); FWD AND AFT STRAPS (PART 3); DEBURRED; TREATED AND PRIMED PARTS PER SRM 53-70-51-2R-5
